Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recurring seizures after stopping eption. Need a permanent solution

Hello sir,i m on eptoin 100 mg twice a day since 2001.after the completion of course i stop eptoin as per doctor advice..but after 20 days i got seizure while since 2005 i m taking 200 mg eptoin..till today..nd feeling ok.sir i have my job of mental exercise nd very i stop eptoin will sezure MRI and EEG are normal.will it effect my married life.I feel inferior too.What are the chances of its revival.what precaution i take?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello vishal
Welcome to HCM

Eptoin or phenatoin is a good anti epileptic drug. It is used in different type of seizures. You were taking it 200 mg per day and then stopped it after advise of doctor. Again you developed seizure so since last 7 years you are again taking this medicine. Your MR scan and EEG is normal and so far for last 7 years there is no seizure episode. Usually as per guidelines any episode of seizure should not be ignored and medicines are given for at least 3 years and then stopped if seizures are under control. As you are not having seizure I will advise you to visit your Neurologist to take opinion regarding discontinuation of the drug.
Till then take proper precautions for seizures.

Dr. Seikhoo Bishnoi
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor